# SDR AALA202307061951

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,714 hours, 36,423 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Stick
- Part number: D95500018009AB
- Part serial: FR1433
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 59,473 hours, 32,009 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETUNRED TO CLT. ON CLIMBOUT INITIAL FLAP RETRACTION FLAPS 2 TO 1 FLIGHT CONTROL ELEVATOR AILERON COMPUTER # 1 (ELAC) ECAM . NO VISIBLE ON OVERHEAD AS FAULT. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE FIRST OFFICERS  CONTROL SIDESTICK PER AMM 27-92-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
